# SDR SIMA20220327003

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 39,847 hours, 35,006 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK OVERWING LEFT AFT EMERGENCY LIGHT FOUND INOP-C/A-RAR EXTERNAL EMERGENCY LIGHT BULB IAW EMB 145 AMM 33-50-10. OPS CK GOOD.
